# SDR SIMA20121108003

- Difficulty date: November 8, 2012
- Submitted: December 5, 2012
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 19,770 hours, 16,810 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311271
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2838, ADVANCED THE THRUST LEVERS TO THE DETENT FOR NORMAL CLIMB THRUST, E1 IMMEDIATELY BEGAN TO SPOOL DOWN UNCOMMANDED.  EICAS MESSAGE E1 OUT APPEARED WITH NO OTHER ASSOCIATED MESSAGES.  RAN THE APPROPRIATE EMERGENCY PROCEDURES.  ADVISED ATC OF THE EMERGENCY AND WERE UNABLE TO CLIMB TO FL370.  ATC ASSIGNED AN ALTITUDE OF FL210.  ELECTED TO RESTART THE ENGINE.  ABORTED THE RESTART ATTEMPT AND CONCLUDED THAT SOMETHING MECHANICAL MUST HAVE OCCURRED DUE TO NO N2 ROTATION.  CONTINUED TO AMA AND A NORMAL VISUAL APPROACH WAS MADE.  CFR WAS ON LOCATION AS REQUESTED.  INSPECTION, NO VISUAL OR UNUSUAL INDICATIONS WERE NOTICEABLE ON OR INSIDE THE ENGINE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 ENGINE IAW AEA WORKCARD 71-000-00. OPS AND LEAK CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
